# SDR ABXA9900441

- Difficulty date: June 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N954AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47612
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Part number: 991050111
- Condition: Cracked
- Location: Bs 389
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CUSP WEB MEMBRANE CRACKED AT STATION 389 AND RBL 55.  REPAIRED CUSP WEB MEMBRANE IAW DC9 SRM 53-01.
